EconPapers    
Economics at your fingertips  
 

Lyapunov exponent of random walkers on a bond-disordered lattice

L. Acedo and M.H. Ernst

Physica A: Statistical Mechanics and its Applications, 1997, vol. 247, issue 1, 91-107

Abstract: The chaotic properties of a random walker in a quenched random environment are studied analytically, following the work of Gaspard et al. on Lorentz gases, for systems with closed (periodic) or open (absorbing) boundaries. The model of interest describes random walkers hopping on a disordered lattice, on which the hopping probabilities across bonds are quenched random variables.

Keywords: Lyapunov exponents; Thermodynamic formalism; Discrete Markov process; Hopping models on disordered lattices (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437197003865
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:247:y:1997:i:1:p:91-107

DOI: 10.1016/S0378-4371(97)00386-5

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:247:y:1997:i:1:p:91-107